# SDR SB06030

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHTING AT SEAT ROWS 20 THRU 23, LEFT-HAND SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT CHARGER ASSEMBLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.
